# SDR DHL2003742011

- Difficulty date: July 8, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION HAD 3 GREEN, 3 RED LIGHTS, AND DOOR LIGHTS.  S/O PANEL HAD MAIN GEAR GREEN, AND TAIL SKID LIGHT ON.  BELOW 500 FT GPWS ANNOUNCED TOO LOW GEAR, AFTER GO AROUND CYCLED GEAR, ALL INDICATIONS NORMAL AND LANDED.  UPON TAXI IN LEFT GREEN GEAR LIGHT WENT OUT TEMPORARILY AND CAME BACK ON.  OPS CHECKED GEAR SYSTEM PER M/M 32-71-01.  ALL LIGHTS INDICATED NORMAL ON GROUND.  MAINTENANCE CONTROL ADVISED.
